# SDR SIMA2782

- Difficulty date: October 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- Aircraft time: 19,222 hours, 24,367 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5295 - NR 2 DC RETURNED TO MIA WITH NO FURTHER INCIDENTS REPORTED.  RESET THE DC BPCU AND THE NR 2 DC GCU CONTROL BOXES.  SYSTEM OPS CHECKED GOOD.  (X)
